# SDR IXXA08SMN042S

- Difficulty date: February 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Bs 1747 L16r
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT EXTERNAL DOUBLER RIGHT AFT LOWER FUSELAGE FORWARD OF AFT PRESSURE BULKHEAD AT STATION FS 1747, LONGERON 16-5 RIGHT.  REMOVED FASTENERS AS A NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGE AREA.  FABRICATED REPAIR DOUBLER, INTERNAL FINGER DOUBLER, AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, SRM 51-3-1, DC8 SRM 53-2-1 FIGURE 7 SHEETS 1, 3, AND 5, DC8 SRM 51-1-21, SRM 51-1-20D, DC8 SRM 53-5-1 FIGURE 1 ITEM "D", AND DC8 SRM 51-1-8B.
